# SDR PNSA0804

- Difficulty date: August 1, 2000
- Submitted: September 5, 2000
- Operation: General aviation
- Aircraft: N750PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0628
- Engine: Pwa PT6A114A
- Engine time: 3,270 hours, 7,370 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Failed
- Stage of operation: CR
- How discovered: C
- Nature of condition: Z, M
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENGINE WENT TO MAX POWER AND WAS UNCONTROLLABLE.  ENGINE WOULD NOT RESPOND TO POWER LEVER OR EMERGENCY POWER LEVER.  ENGINE WAS CONTINUOUSLY OVER TORQUE AND OVER TEMP LIMITS FOR 7 MINUTES.  AIRCRAFT WAS FLOWN TO NEAREST AIRPORT BY CYCLING THE PROP IN AND OUT OF FEATHER.  ALL ENGINE RIGGING WAS FOUND TO BE INTACT.  SUBMITTER SUSPECTED FUEL CONTROL DRIVE SHAFT FAILURE. THIS EVENT IS STILL UNDER INVESTIGATION.  (X)
